Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Bleeding after stopping the pill?

My last cycle started May 10th, the condom broke on the 19th. On the 26th I took my last birth control pill mid cycle, two days after ovulation because my breasts hurt so I thought I might be pregnant. Today I started bleeding, so I am guessing I am not pregnant. My period is not due until next Saturday, but I am guessing I got it today.

Have you stopped the pill mid-cycle and had bleeding after?

Answer Question
 
Anonymous

Asked by Anonymous at 6:20 PM on May. 30, 2009 in Trying to Conceive

Answers (1)
  • it could be implantation. but sometimes getting off the pill before your period does cause some bleeding.
    Chasity.Sifford

    Answer by Chasity.Sifford at 11:10 PM on May. 30, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.